PDA

View Full Version : Vanilla Nitrean causes urine color change?



fpr
11-17-2009, 09:48 AM
I just started using the Vanilla Nitrean yesterday and have been drinking plenty of water throughout the day (2.5L+).

My urine has been a bright yellow regardless of how much water I drink, there's not much of an odor though. Is there some type of food coloring in the vanilla causing this, should this be of concern? I'm certain it's the Nitrean that's causing this.

The only other supplements I'm taking is from the ALN Fat Loss Stack.

Ryumexicano
11-17-2009, 10:25 AM
I just started using the Vanilla Nitrean yesterday and have been drinking plenty of water throughout the day (2.5L+).

My urine has been a bright yellow regardless of how much water I drink, there's not much of an odor though. Is there some type of food coloring in the vanilla causing this, should this be of concern? I'm certain it's the Nitrean that's causing this.

The only other supplements I'm taking is from the ALN Fat Loss Stack.


I would say it's not the NItrean. I take Nitrean (Vanilla) every day and I never have that problem, except the first void of course, which is pretty normal. I don't think and doubt it's the Nitrean. :ninja:

fpr
11-17-2009, 10:37 AM
Maybe it's the multi vitamins? :confused:

Travis Bell
11-17-2009, 11:43 AM
More likely the multi's

It shouldn't be every pee though. I take my multis in the morning and usually the first pee is a bit more yellow, but then the following ones are normal white

Chris Rodgers
11-17-2009, 11:47 AM
More likely the multi's

It shouldn't be every pee though. I take my multis in the morning and usually the first pee is a bit more yellow, but then the following ones are normal white

Your pee is white Travis? You know you are supposed to play with it when you pee...just hold it, lol. :tuttut:

fpr
11-17-2009, 12:14 PM
More likely the multi's

It shouldn't be every pee though. I take my multis in the morning and usually the first pee is a bit more yellow, but then the following ones are normal white

Well, the label says to take 3 pills of the multi. Is that a misprint? Should I only be taking 1?

Mercuryblade
11-17-2009, 12:26 PM
B-vitamins are water soluable and get excreted in the urine, giving it that neon-yellow appearance, even if you are well hydrated.

Travis Bell
11-17-2009, 03:48 PM
Your pee is white Travis? You know you are supposed to play with it when you pee...just hold it, lol. :tuttut:

LOL! I shoulda said clear hahaha well played though


Well, the label says to take 3 pills of the multi. Is that a misprint? Should I only be taking 1?

Nope, 3 is the normal dose

chris mason
11-17-2009, 08:28 PM
B-vitamins are water soluable and get excreted in the urine, giving it that neon-yellow appearance, even if you are well hydrated.

Bingo!

It's the vitamins, NOT the Nitrean...

Deadlift.
11-18-2009, 02:25 PM
am I the only one that realizes that his pee is whitish yellow because he's drinking a lot of water???